Jump to content
CrazyBoards.org

Lamictal, birth control, nausea


Recommended Posts

I'm not sure how long I've been on lamictal -- probably two months? 200mg dose.

I started on the pill two weeks ago (took the first pill of my 3rd week today). Tri previfem is the name on the packet. My question is - has anybody had experience with these two together (or even just a similar birth control pill; i don't know the differences).

I haven't been on the pill in a long time, but when I was on it before, I only had nausea when I missed a pill and had to take two at once.

But I'm only on week three and have been diligent about taking it. Yet these past three to four days I've had bouts of nausea. No vomiting. But I've also been having increasing depressed feelings. Like completely out of nowhere. I usually can pinpoint a reason for the feelings. But lately I just feel hopeless and useless and contemplating suicide.

i do recall that when my doctor prescribed the pill (at my request), she saw on her computer that it can affect Lamictal's effectiveness. BUT she read through the literature and it said mainly it affects Lamictal's anti-seizure properties. But I have a follow up in February to discuss in case there is an issue with the combination.

The main point; I am getting nauseated and also more depressed, around the same time period, and I am wondering if this is medication related? 

I don't know if it helps to ask here, lol, but I was just realizing now that both effects have taken place the last couple days. And I don't know if there is anything I can do for it. I'm such a baby when it comes to nausea... I really can't handle it; it's one of the worst feelings I can think of. 

I admit it might be related to something else I am doing that I haven't thought of, but my first thought did go to the birth control pills because it's been just over two weeks, and that seems about the time for any effects to really start setting in.  

 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...